# SDR REXA2019061230860

- Difficulty date: June 3, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 22,875 hours, 23,005 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 601R35004337
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR KICKPLATE CRACKED. NEW KICK PLATE LOCATED AND DRILLED I.A.W. CRJ-200 SRM 51-40-11 TR 51-42. REFER TO AAR WORK ORDER 1017193-2000-0085 S/N 7119114 FOR INSTALLATION.
